Autor: |
Han, Xiaoli, Jin, Xishen |
Předmět: |
|
Zdroj: |
Transactions of the American Mathematical Society; Sep2023, Vol. 376 Issue 9, p6371-6395, 25p |
Abstrakt: |
Let (X,\omega) be a compact Kähler manifold of complex dimension n and (L,h) be a holomorphic line bundle over X. The line bundle mean curvature flow was introduced by Jacob-Yau in order to find deformed Hermitian-Yang-Mills metrics on L. In this paper, we consider the stability of the line bundle mean curvature flow. Suppose there exists a deformed Hermitian Yang-Mills metric \hat h on L. We prove that the line bundle mean curvature flow converges to \hat h exponentially in C^\infty sense as long as the initial metric is close to \hat h in C^2-norm. [ABSTRACT FROM AUTHOR] |
Databáze: |
Complementary Index |
Externí odkaz: |
|